# SDR UPS97822094

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 2540 · Lavatories
- Part: Insulation
- Condition: Saturated
- Location: E/ E Compt
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A LINGERING SMELL AS STATED IN PREVIOUS WRITE-UPS.  FOUND INSULATION IN FWD E/E BAY SATURATED IN LAV FLUID, REMOVED SAME.  CLEANED AREA AND DEODORIZED.  RAN PACKS.  NO DEFECTS NOTED.
